# SDR IXXA060609O

- Difficulty date: November 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,014 hours, 35,563 cycles
- Engine: Ge CFM562C1
- Engine time: 21,708 hours, 8,074 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: QA6230
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 21,708 hours, 8,074 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FROM KTOL TO KSJC, NUMBER 2 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED ALL OTHER PARAMETERS WERE NORMAL.  THE CREW SHUTDOWN THE ENGINE AND CONTINUED TO KSJC WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE SCAVENGE FILTER BYPASS BUTTON POPPED.  THE SUPPLY AND SCAVENGE FILTER WERE REPLACED.  NO ABNORMAL CONTAMINATION WAS FOUND.  THE ENGINE WAS RAN AND THE SCAVENGE FILTER WAS REINSPECTED WITH NO CONTAMINATION FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE IAW CFM MM 79-00-00, AND ATI ERH.
